# SDR AWXA200501088

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 25,260 hours, 9,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1596
- Condition: Inoperative
- Location: Emergency Light
- Part time: 25,260 hours, 9,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - EEL - DURING 8 DAY CHECK DISCOVERED THE AFT GALLEY EMERGENCY POWER SUPPLY WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY EMERGENCY POWER SUPPLY IAW AIRBUS 320 AMM 33-51-38-000-001.  OPERATIONAL CHECKS WERE GOOD.
